# SDR ASOA200801419

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 11,575 hours, 7,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT 280 WEB.  REMOVED AND REPLACED LT 280 WEB PER CRJ 700 SRM 51-42-06 AND 51-42-13.  FINISHED REMOVING REMAINING FASTENERS AND UNINSTALLED LT WEB AND WEB STRAP AT FS 280 IAW CRJ 700 SRM 51-42-06 AND 51-52-21.  FABRICATED NEW LT SPLICE PLATE (P/N CC670-34251-1) IAW CRJ 700 SRM 51-24-16 AND 700 SRM 53-11-10.  INSTALLED LT WEB AND ATTACH ANGLES PER CRJ 700 SRM 51-42-06 + 51-42-13.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
